# SDR YENA201909120527

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 60,388 hours, 21,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 805678
- Condition: Failed
- Location: Cabin
- Part time: 7,584 hours, 2,885 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 391, BOS-TPA. 10WL EPSU BATT FAILED; R & R 10WL EPSU BATTERY IAW AMM 33-51-38, OPS CHK GOOD.
